Alert archive / Maine / Gale Warnings in 2014

Gale Warning 7, NWS Caribou, ME

January 21, 2014

NWS Caribou, ME issued this gale warning at Jan 21, 2014, 3:01 AM EST. It took effect at Jan 22, 2014, 12:00 AM EST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 21, 2014, 3:01 AM EST (08:01 UTC)
In effect from
Jan 22, 2014, 12:00 AM EST
Expired
Jan 22, 2014, 9:58 PM EST
In force
22 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

448 
WHUS71 KCAR 210801
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
301 AM EST TUE JAN 21 2014

ANZ050>052-211615-
/O.CON.KCAR.SC.Y.0099.000000T0000Z-140121T1200Z/
/O.NEW.KCAR.GL.W.0007.140122T0500Z-140123T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
301 AM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST
WEDNESDAY.

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
10 follow-up statements
177 
WHUS71 KCAR 211115
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
615 AM EST TUE JAN 21 2014

ANZ050>052-211915-
/O.CAN.KCAR.SC.Y.0099.000000T0000Z-140121T1200Z/
/O.CON.KCAR.GL.W.0007.140122T0500Z-140123T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
615 AM EST TUE JAN 21 2014

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
EST WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL
CRAFT ADVISORY.

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
548 
WHUS71 KCAR 211117
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
617 AM EST TUE JAN 21 2014

ANZ050>052-212100-
/O.CON.KCAR.GL.W.0007.140122T0500Z-140123T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
617 AM EST TUE JAN 21 2014

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
EST WEDNESDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
334 
WHUS71 KCAR 211426
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
926 AM EST TUE JAN 21 2014

ANZ050>052-212230-
/O.CON.KCAR.GL.W.0007.140122T0500Z-140123T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
926 AM EST TUE JAN 21 2014

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
EST WEDNESDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
887 
WHUS71 KCAR 211654
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1154 AM EST TUE JAN 21 2014

ANZ050>052-220100-
/O.CON.KCAR.GL.W.0007.140122T0500Z-140123T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1154 AM EST TUE JAN 21 2014

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
EST WEDNESDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT.
  SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
850 
WHUS71 KCAR 212002
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
302 PM EST TUE JAN 21 2014

ANZ050>052-220415-
/O.CON.KCAR.GL.W.0007.140122T0500Z-140123T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
302 PM EST TUE JAN 21 2014

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
EST WEDNESDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 45 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
390 
WHUS71 KCAR 220407
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1107 PM EST TUE JAN 21 2014

ANZ050>052-221200-
/O.CON.KCAR.GL.W.0007.140122T0500Z-140123T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1107 PM EST TUE JAN 21 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT.
  SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

NORCROSS
592 
WHUS71 KCAR 220750
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
250 AM EST WED JAN 22 2014

ANZ050>052-221600-
/O.CON.KCAR.GL.W.0007.000000T0000Z-140123T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
250 AM EST WED JAN 22 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT.
  SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HASTINGS
612 
WHUS71 KCAR 221526
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1026 AM EST WED JAN 22 2014

ANZ050>052-222330-
/O.CON.KCAR.GL.W.0007.000000T0000Z-140123T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1026 AM EST WED JAN 22 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HEWITT
460 
WHUS71 KCAR 222326
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
626 PM EST WED JAN 22 2014

ANZ050>052-230400-
/O.EXT.KCAR.GL.W.0007.000000T0000Z-140123T0400Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
626 PM EST WED JAN 22 2014

...GALE WARNING NOW IN EFFECT UNTIL 11 PM EST THIS EVENING...

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 40 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


NORTON
073 
WHUS71 KCAR 230258
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
958 PM EST WED JAN 22 2014

ANZ050>052-231100-
/O.CAN.KCAR.GL.W.0007.000000T0000Z-140123T0400Z/
/O.NEW.KCAR.SC.Y.0100.140123T0258Z-140123T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
958 PM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CB

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 21, 12:20 AM EST, 2 hours 41 minutes earlier.

Area forecast discussion, Jan 21, 12:20 AM EST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1220 AM EST TUE JAN 21 2014

.SYNOPSIS...
MUCH COLDER WEATHER WILL RETURN FOR MUCH OF THIS WEEK. LOW
PRESSURE WILL TRACK SOUTHEAST OF THE REGION TUESDAY NIGHT INTO
WEDNESDAY.&&

.NEAR TERM /THROUGH TODAY/...
UPDATE 0015L: SOME PATCHY SC ACROSS THE FAR N...OTHERWISE M/CLR
SKIES AND VRY COLD TEMPS PREVAIL AS DRY ARCTIC AIR CONTS TO
OVERSPREAD THE REGION. WNDS GENERALLY BLO 10 MPH ACROSS THE N
WHERE WND CHILL HEADLINES ARE IN PLACE BUT WILL LET RIDE AS ENUF
OF A GRADIENT TO SUPPORT 10 MPH WNDS AND TO THE PUBLIC...COLD IS
COLD. A MINOR ADJUSTMENT TO THE HRLY TEMP GRIDS THIS UPDATE CYCLE
TO BRING MORE IN LINE W/ CURRENT AND EXPECTED CONDS OTHERWISE
CURRENT FCST PCKG ON TRACK...

UPDATE...
HIGH PRESSURE WILL BUILD EAST OVERNIGHT WITH PARTLY CLOUDY/MOSTLY
CLEAR SKIES NORTH AND MOSTLY CLEAR SKIES DOWNEAST. WIND AND COLD
TEMPERATURES WILL PRODUCE DANGEROUS WIND CHILLS ACROSS NORTHERN
AND CENTRAL PORTIONS OF THE FORECAST AREA OVERNIGHT. A WIND CHILL
WARNING IS IN EFFECT ACROSS NORTHWEST AREAS OVERNIGHT THROUGH
TUESDAY MORNING...WITH WIND CHILL ADVISORIES ACROSS THE REMAINDER
OF NORTHERN MAINE AND CENTRAL PORTIONS OF THE FORECAST AREA.
OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO GENERALLY RANGE FROM 10
TO 20 BELOW ZERO NORTH...TO THE SINGLE DIGITS BELOW ZERO INTERIOR
DOWNEAST WITH SINGLE DIGITS ABOVE ZERO ALONG THE DOWNEAST COAST.
HAVE UPDATED THE FORECAST TO ADJUST FOR CURRENT CONDITIONS ALONG
WITH EXPECTED OVERNIGHT TEMPERATURES AND CLOUD COVER. HAVE
INCLUDED NORTHERN PISCATAQUIS COUNTY IN THE WIND CHILL WARNING.
HAVE EXPANDED THE WIND CHILL ADVISORY TO INCLUDE SOUTHERN
PISCATAQUIS...CENTRAL PENOBSCOT AND NORTHERN WASHINGTON COUNTIES.
HAVE ALSO EXTENDED THE SMALL CRAFT ADVISORY UNTIL 7 AM.

PREVIOUS DISCUSSION...
RIDGING CONTINUES TUESDAY BUT THE BITTER COLD ARCTIC AIR WILL BE
IN PLACE WITH HIGHS FROM AROUND ZERO IN THE CROWN OF MAINE TO JUST
OVER 10 TOWARDS THE COAST. HIGH CLOUDS WILL INCREASE LATER IN THE
DAY FOR THE SOUTHERN HALF OF THE FORECAST AREA AS THE NEXT SYSTEM
APPROACHES.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
TUESDAY NIGHT SURFACE LOW PRESSURE WILL BE ESTABLISHED OFF THE MID
ATLANTIC COAST AND THE PRIMARY DRIVER IS SHORTWAVE ENERGY ROUNDING
THE BASE OF A NEUTRALLY TILTED TROUGH. CLOUDS WILL INCREASE FROM SW
TO NE TUESDAY NIGHT. THE GUIDANCE IS IN PRETTY GOOD AGREEMENT WITH
THE LOW PRESSURE TRACKING NE AND THE CENTER OF LOW LOCATED SOUTH
OF NOVA SCOTIA BY WEDNESDAY AFTERNOON. ALSO SHOULD BE NOTED THAT
SINCE MODELS HAVE TRENDED NORTH WITH QPF WE HAVE INCREASED
SNOWFALL AMOUNTS. HIGHEST AMOUNTS WILL CONTINUE TO BE ACROSS THE
SE PORTIONS OF THE STATE. THIS SYSTEM WILL CONTINUE TO BE
MONITORED IN LATER SHIFTS FOR POSSIBLE ADVISORY.

THE SURFACE LOW WILL CONTINUE TO TRACK NE TO NNE AS TROUGH
CONTINUES TO NEGATIVELY TILT. THIS LOW PRESSURE WILL ALSO HAVE A
TIGHT GRADIENT ALLOWING FOR INCREASES IN WINDS WEDNESDAY
ESPECIALLY ALONG THE COAST BUT WILL BEGIN SUBSIDING WEDNESDAY
NIGHT AS LOW MOVES NE OF MAINE. THIS WILL ALLOW FOR CLEARING
CONDITIONS GOING INTO WEDNESDAY NIGHT AND THURSDAY. TEMPERATURES
THROUGH THE PERIOD WILL CONTINUE TO BE BELOW NORMAL.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
THE MAIN STORY WILL CONTINUE TO BE BELOW TO AT TIMES WELL BELOW
NORMAL TEMPERATURES.  ONE PIECE OF THE HUDSON BAY LOW ACROSS
NORTHERN NEW ENGLAND WILL BEGIN TO LIFT OUT AT THE START OF THE
EXTENDED PERIOD. A DEEP AND COLD UPPER LOW NORTH OF HUDSON BAY
WILL DROP SOUTH OVER THE WEEKEND AND MOVE INTO QUEBEC SUNDAY. THE
LOW WILL LIFT OUT TOWARD THE DAVIS STRAIT EARLY NEXT WEEK. THERE
WILL BE A BRIEF MODERATION OF THE AIR MASS SATURDAY AS THE FLOW
TURNS SOUTHWEST AHEAD OF THE NEXT ARCTIC COLD FRONT. THIS WILL
LIKELY PRODUCE SOME OVERRUNNING SNOW ACROSS MUCH OF THE CWA. THE
ARCTIC FRONT QUICKLY FOLLOWS SAT NIGHT AND WILL BE ACCOMPANIED BY
SOME ADDITIONAL SNOW SHOWERS. WHEN ALL IS SAID AND DONE A FEW
INCHES OF SNOW WILL LIKELY FALL IN MOST AREAS BETWEEN THE
OVERRUNNING AND ARCTIC FRONT. VERY COLD AIR IS EXPECTED TO REMAIN
ACROSS THE AREA INTO EARLY NEXT WEEK WITH NO SIGNS OF ANY
SIGNIFICANT SNOW PRODUCERS.

&&

.AVIATION /05Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: OCCASIONAL MVFR CONDITIONS ARE POSSIBLE ACROSS NORTHERN
AREAS OVERNIGHT. OTHERWISE...VFR CONDITIONS ARE EXPECTED ACROSS
THE REGION OVERNIGHT THROUGH TUESDAY.

SHORT TERM: EXPECTING CATEGORY TO DECREASE TO MVFR/IFR AS SNOW
MOVES INTO THE SOUTHERN TAF SITES EARLY WEDNESDAY MORNING AND
SPREADS NORTH THROUGH WEDNESDAY AFTERNOON. SITES WILL BEGIN COMING
BACK UP TO MVFR/VFR WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. ALL
SITES ARE EXPECTED TO BE VFR THURSDAY. VFR CONDITIONS ARE
EXPECTED FRIDAY...WITH MVFR/IFR CONDITIONS SATURDAY.

&&

.MARINE...
NEAR TERM: HAVE EXTENDED THE SMALL CRAFT ADVISORY UNTIL 7 AM WITH
THIS UPDATE. CONDITIONS ARE EXPECTED TO BE BELOW SMALL CRAFT
ADVISORY LEVELS LATER TUESDAY MORNING INTO THE AFTERNOON.

SHORT TERM: COLD AIR WILL CONTINUE TO FILTER SOUTH TUESDAY NIGHT
ALONG WITH THE INCREASE IN WINDS HAVE DECIDED TO ADD FREEZING
SPRAY FOR THE WATERS. ALSO WINDS WILL CONTINUE TO INCREASE TO GALE
ON WEDNESDAY AND GALE WATCH WILL LIKELY BE NEEDED LATER ONCE SCA
EXPIRES TONIGHT.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL ADVISORY UNTIL NOON EST TODAY FOR MEZ002-005-006-
     010.
     WIND CHILL WARNING UNTIL NOON EST TODAY FOR MEZ001-003-004.
     WIND CHILL ADVISORY UNTIL 10 AM EST THIS MORNING FOR MEZ011-
     031-032.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR
     ANZ050>052.

&&

NEAR TERM...KHW/MCW
SHORT TERM...JORDAN
LONG TERM...CB
AVIATION...KHW/MCW/JORDAN
MARINE...KHW/MCW/JORDAN
Hazardous weather outlook, Jan 20, 11:09 PM EST, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
1109 PM EST MON JAN 20 2014

MEZ002-005-006-010-211200-
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
1109 PM EST MON JAN 20 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND NORTHERN MAINE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ001-003-004-211200-
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
1109 PM EST MON JAN 20 2014

...WIND CHILL WARNING IN EFFECT UNTIL NOON EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ011-031-211200-
CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
1109 PM EST MON JAN 20 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTH
CENTRAL MAINE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ032-211200-
NORTHERN WASHINGTON-
1109 PM EST MON JAN 20 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

LOW PRESSURE IS EXPECTED TO TRACK TO THE SOUTH OFF THE COAST OF
MAINE AND BRUSH THE SOUTHEAST PORTIONS OF MAINE ON WEDNESDAY. THIS
WILL BRING A FEW TO SEVERAL INCHES OF SNOW AND WINDY CONDITIONS TO
PORTIONS OF HANCOCK AND WASHINGTON COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ015-211200-
SOUTHERN PENOBSCOT-
1109 PM EST MON JAN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ016-017-029-030-211200-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-
1109 PM EST MON JAN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LOW PRESSURE IS EXPECTED TO TRACK TO THE SOUTH OFF THE COAST OF
MAINE AND BRUSH THE SOUTHEAST PORTIONS OF MAINE ON WEDNESDAY. THIS
WILL BRING A FEW TO SEVERAL INCHES OF SNOW AND WINDY CONDITIONS TO
PORTIONS OF HANCOCK AND WASHINGTON COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-211200-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1109 PM EST MON JAN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

GALE FORCE WIND GUSTS ARE POSSIBLE LATER TUESDAY NIGHT INTO
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NORCROSS

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 12:19 PM ESTWind Chill AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington23 hr
Jan 21, 12:19 PM ESTWinter Weather AdvisoryCARHancock, Washington27 hr

Nearby

Gale Warnings in Maine, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.